Im 28 years old had an ablation 6 years ago for hashimotos. I have not had one stable year since the ablation. Now I went to an ent for other problems and find I have a small nodule. My tsh was 5.4 in March and levo was increased to 100 mcg and tsh is now 6.5 and ive been increased to 125 mcgs of levo. MD tells me he just wants to monitor the nodule, but my concern is I have every symptom of hypo and no control! Is it normal to develop a nodule after an ablation? Everything im reading says there could be concern for malignancy dt my exposure to the radiation from the ablation. I just dont feel like myself anymore and I need relief. Help!
The nodule should be evaluated like other nodules for possible FNA biopsy if it is new (may have been there all along). The nodule would not likely cuase symptoms or difficulty with regulating TSH - the recent increase in levothyroxine will hopefully help. Ablation does not usually increase risk of cancer or cause nodules and I assume it was for Graves' and not Hashi.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.